Skip to main content

Authors' response

Shields, Linda; Watson, Roger

Authors

Linda Shields



Journal Article Type Letter
Publication Date 2007-05
Journal JOURNAL OF THE ROYAL SOCIETY OF MEDICINE
Print ISSN 0141-0768
Electronic ISSN 1758-1095
Publisher SAGE Publications
Peer Reviewed Peer Reviewed
Volume 100
Issue 5
Pages 209-210
APA6 Citation Shields, L., & Watson, R. (2007). Authors' response. Journal of the Royal Society of Medicine, 100(5), 209-210. https://doi.org/10.1177/014107680710000507
DOI https://doi.org/10.1177/014107680710000507
Keywords General Medicine
Publisher URL http://journals.sagepub.com/doi/full/10.1177/014107680710000507
Related Public URLs http://journals.sagepub.com/doi/full/10.1177/014107680710000506
;